Asymptotic behavior in time of solution to the nonlinear Schrödinger equation with higher order anisotropic dispersion

Jean Claude Saut, Jun Ichi Segata

Research output: Contribution to journalArticle

3 Citations (Scopus)


We consider the asymptotic behavior in time of solutions to the nonlinear Schrödinger equation with fourth order anisotropic dispersion (4NLS) which describes the propagation of ultrashort laser pulses in a medium with anomalous time-dispersion in the presence of fourth-order time-dispersion. We prove existence of a solution to (4NLS) which scatters to a solution of the linearized equation of (4NLS) as t → ∞.

Original languageEnglish
Pages (from-to)219-239
Number of pages21
JournalDiscrete and Continuous Dynamical Systems- Series A
Issue number1
Publication statusPublished - Jan 2019
Externally publishedYes


All Science Journal Classification (ASJC) codes

  • Analysis
  • Discrete Mathematics and Combinatorics
  • Applied Mathematics

Cite this